# SDR BSAASDR0714

- Difficulty date: May 16, 2007
- Submitted: May 28, 2007
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 24,048 hours, 34,703 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: False Indication
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FIRE LOOP ANNUNCIATOR ILLUMINATED WHEN VECTORED TO FINAL (DESCENT) INTO BOSTON.  CREW LANDED WITHOUT INCIDENT.  THE RIGHT FORWARD ENGINE FIRE LOOP WAS REMOVED AND REPLACED, AND AN OPERATIONAL CHECK ON THE SYSTEM WAS PERFORMED.
